RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, Anatolii Ivanovich
(1939–1997)

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:194
Abstract pages:1170
Full texts:524
Candidate of physico-mathematical sciences (1972)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)

http://www.mathnet.ru/eng/person47180
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/262406

Publications in Math-Net.Ru
2001
1. A. I. Vasil'ev, “Introducing an equivalent metric in a linear space by a family of its subsets”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  67–74  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S235–S242
1998
2. A. I. Vasil'ev, “On Bernstein's theorem about a sequence of best approximations in spaces $L^{\varphi}$.”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  227–246  mathnet  zmath
1979
3. A. I. Vasil'ev, “Delta-compactness of an algebraic sum of sets”, Mat. Zametki, 26:5 (1979),  779–784  mathnet  mathscinet  zmath; Math. Notes, 26:5 (1979), 884–886  isi
4. A. I. Vasil'ev, “Chebyshev sets and strong convexity of metric linear spaces”, Mat. Zametki, 25:5 (1979),  653–664  mathnet  mathscinet  zmath; Math. Notes, 25:5 (1979), 335–340  isi
1978
5. A. I. Vasil'ev, “Approximative compactness of the algebraic sum of sets”, Mat. Zametki, 23:1 (1978),  55–60  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 32–34
1976
6. A. I. Vasil'ev, “Defining a metric in a linear space by means of a family of subsets”, Mat. Zametki, 19:2 (1976),  237–246  mathnet  mathscinet  zmath; Math. Notes, 19:2 (1976), 141–145
1973
7. A. I. Vasil'ev, “Structure of balls and uniqueness subspaces in a linear metric space”, Mat. Zametki, 13:4 (1973),  541–550  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 328–332
1972
8. A. I. Vasil'ev, “Bounded compactness of sets in linear metric spaces”, Mat. Zametki, 11:6 (1972),  651–660  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 396–401
1971
9. A. I. Vasil'ev, “An example of a space in which every minimization set is trivial”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 4,  16–19  mathnet  mathscinet  zmath
1969
10. A. I. Vasil'ev, “The minimization property for spaces that are normed over semifields”, Mat. Zametki, 5:3 (1969),  297–304  mathnet  mathscinet  zmath; Math. Notes, 5:3 (1969), 180–183

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020